# SDR DALA2024021302120

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,504 hours, 31,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Track
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 1R DOOR SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: FOUND GIRT BAR OUT OF TRACT. REPOSITIONED GIRT BAR FOR R1 DOOR CHECKS NML DOOR ARMS/DISARMS REF B757 AMM 25-66. (5477864)
